Advanced search

On the solution of some inverse problems in porous media flow.

Denis Constales (UGent) and J KACUR
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Constales, Denis, and J KACUR. 2001. “On the Solution of Some Inverse Problems in Porous Media Flow.” Acta Mathematica Universitatis Comenianae 70 (1): 1–14.
APA
Constales, D., & KACUR, J. (2001). On the solution of some inverse problems in porous media flow. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, 70(1), 1–14.
Vancouver
1.
Constales D, KACUR J. On the solution of some inverse problems in porous media flow. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE. 2001;70(1):1–14.
MLA
Constales, Denis, and J KACUR. “On the Solution of Some Inverse Problems in Porous Media Flow.” ACTA MATHEMATICA UNIVERSITATIS COMENIANAE 70.1 (2001): 1–14. Print.
@article{145128,
  author       = {Constales, Denis and KACUR, J},
  journal      = {ACTA MATHEMATICA UNIVERSITATIS COMENIANAE},
  language     = {eng},
  number       = {1},
  pages        = {1--14},
  title        = {On the solution of some inverse problems in porous media flow.},
  volume       = {70},
  year         = {2001},
}